# SDR UPS07548821

- Difficulty date: January 3, 2007
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG OPERATING SEQUENCE SLIDE ROD & TRUNNION ASSY BENT.  A/C FERRIED TO MAE FOR REPAIR.  REPLACED ROD ASSY & R&R TRUNNION ASSY IAW MM 32-34-06.NR930536 REPLACED SUPPORT ASSY IAW MM 32-34-06. PERFORM NLG EXTEMSION/RETRACTION TEST IAW MM 32-34-00 TEST GOOD. REPLACED CRANK ASSY. REWORK DAMAGED BRACKET TO CORRECT ALIGNMENT. HFEC REWORK AREA IAW NDTM 51-00-00 NO CRACK FOUND. TEST PROXIMITY SENSOR FOR NLG. TEST SATISFACTORY IAW MM 32-61-03-2
